# SDR DALA2019022701304

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 54,647 hours, 25,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5538096) DURING INSPECTION FOUND RIGHT AFT OVERWING EXTERIOR EMERGENCY EVACUATION LIGHT INOPERATIVE. FOUND DEFECTIVE FUSE IN M1671 BATTERY CHARGER . REPLACED SAME PER AMM 33-51-06. OPS CHECK GOOD.
